# SDR UPS203732

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65234104
- Condition: Corroded
- Location: Fs 580-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LWR CARGO RT SEAT TRACK AT FS 580 TO 680.  REPAIRED IAW SRM 51-10-1, 51-30-2.
